Reply To: Info on God T 240

HGH Forums Quality Control Forum Info on God T 240 Reply To: Info on God T 240

#4055
Clandiough
Participant

What you have said up there it is very true, that’s without a doubt. It is obvious that if you’re going to get a test done that is going to give us an idea about the fact it is either real or it is only a fake.

I still think that it is very hard to make any conclusions by checking those numbers. I have seen so many numbers all over the internet from so many people in regards to so many brands out there even including the pharma that makes it so hard to conclude anything. However, I am having no idea about this specific HGH brand.
But if there are multiple opinion on this brand all suggesting the same thing then I guess it must be true then…

Nevertheless, without having a history of the use of other brands in the past (and most preferably, a brand which is 100% original) which might show the measurable results over some several use cycles, preferable, then it is going to be pretty hard to determine too much from someone’s individual test.
We all know that people react differently to different things and that’s why we can’t conclude too much from one’s individual test. However, one positive thing is the fact that we do know, from posted tests from other people on several brands, what it is the approximate average IGF level response that should be based on dosage and also the persona’s natural level.
Exactly as it is in this example, we do know very well that 6 ius per day, on a daily basis, normally, should produce (on average, to say the least) a higher IGF level than the one posted. You might think that twice as much is a lot, which is indeed good, but it should be much better, again, considering that you do 6 iu ED. With this being said we can conclude that the GH it is either under dosed (maybe it reached this level by degradation, or maybe it was done intentionally. In the end, the person’s response has been blunted by something and I don’t want to say that you’ve done a mistake, but there is a chance that the user misjudged the dosage used. At least these are the possible issues.